A q-deformed nonlinear map

Jaganathan, Ramaswamy ; Sinha, Sudeshna (2005) A q-deformed nonlinear map Physics Letters A, 338 (3-5). pp. 277-287. ISSN 0375-9601

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1016/j.physleta.2005.02.042


A scheme of q-deformation of nonlinear maps is introduced. As a specific example, a q-deformation procedure related to the Tsallis q-exponential function is applied to the logistic map. Compared to the canonical logistic map, the resulting family of q-logistic maps is shown to have a wider spectrum of interesting behaviours, including the co-existence of attractors-a phenomenon rare in one-dimensional maps.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Nonlinear Dynamics; Logistic Map; q-deformation; Tsallis Statistics
ID Code:60922
Deposited On:12 Sep 2011 09:39
Last Modified:12 Sep 2011 09:39

Repository Staff Only: item control page